Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 14, 2014, 7:07 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It took effect at Apr 15, 2014, 9:42 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 7:07 PM CDT (00:07 UTC)
- In effect from
- Apr 15, 2014, 9:42 AM CDT
- Expired
- Apr 22, 2014, 7:47 AM CDT
- In force
- 7 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
094
WGUS43 KGRB 150007
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT MON APR 14 2014
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
WIC087-115-135-151507-
/O.NEW.KGRB.FL.W.0012.140415T1800Z-140420T1800Z/
/SHIW3.1.RS.140415T1800Z.140417T0000Z.140420T1200Z.NO/
707 PM CDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE WOLF RIVER NEAR SHIOCTON.
* FROM TUESDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 7:30 AM MONDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...river should RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON tuesday
AND CONTINUE TO RISE TO NEAR 11.3 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$15 follow-up statements
504
WGUS83 KGRB 151444
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
944 AM CDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-160544-
/O.EXT.KGRB.FL.W.0012.140415T1442Z-140421T1200Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T0600Z.NO/
944 AM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$004
WGUS83 KGRB 160217
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
917 PM CDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-161717-
/O.CON.KGRB.FL.W.0012.000000T0000Z-140421T1200Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T0600Z.NO/
917 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY WEDNESDAY EARLY AFTERNOON. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$022
WGUS83 KGRB 161416
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
916 AM CDT WED APR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-170516-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140421T1800Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T1200Z.NO/
916 AM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$083
WGUS83 KGRB 170139
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
839 PM CDT WED APR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-171639-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T0000Z.140421T0600Z.NO/
839 PM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS
CONFINED TO LOWLAND AND AGRICULTURAL LAND. THE BOAT LANDING IN
SHIOCTON IS FLOODED.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$733
WGUS83 KGRB 171357
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
857 AM CDT THU APR 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-180457-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T0000Z/
/SHIW3.1.RS.140415T1420Z.140417T1230Z.140420T1800Z.NO/
857 AM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM THURSDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EARLY AFTERNOON.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$723
WGUS83 KGRB 180140
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
840 PM CDT THU APR 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-181640-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1800Z/
/SHIW3.1.RS.140415T1420Z.140418T0600Z.140421T1200Z.NO/
840 PM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS
CONFINED TO LOWLAND AND AGRICULTURAL LAND. THE BOAT LANDING IN
SHIOCTON IS FLOODED.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$284
WGUS83 KGRB 181419
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
919 AM CDT FRI APR 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-190519-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T0600Z.NO/
919 AM CDT FRI APR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS
CONFINED TO LOWLAND AND AGRICULTURAL LAND. THE BOAT LANDING IN
SHIOCTON IS FLOODED.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$961
WGUS83 KGRB 190057
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
757 PM CDT FRI APR 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-191557-
/O.CON.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T0600Z.NO/
757 PM CDT FRI APR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM FRIDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$827
WGUS83 KGRB 191452
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
952 AM CDT SAT APR 19 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-200552-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1800Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1200Z.NO/
952 AM CDT SAT APR 19 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:24 AM SATURDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS
CONFINED TO LOWLAND AND AGRICULTURAL LAND. THE BOAT LANDING IN
SHIOCTON IS FLOODED.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$599
WGUS83 KGRB 200122
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
822 PM CDT SAT APR 19 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-201622-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
822 PM CDT SAT APR 19 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:24 AM SATURDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY
SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH
LOWLAND AND ADJACENT AGRICULTURAL LAND.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$725
WGUS83 KGRB 201454
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
954 AM CDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-210554-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
954 AM CDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:10 AM SUNDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL TO AROUND OR JUST
BELOW FLOOD STAGE ON MONDAY...THEN REMAIN STEADY THROUGH MUCH OF
THE WEEK. ANOTHER RISE IS EXPECTED AT THE END OF THE WEEK AND NEXT
WEEKEND.
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH
LOWLAND AND ADJACENT AGRICULTURAL LAND.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$463
WGUS83 KGRB 210034
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
734 PM CDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-211534-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
734 PM CDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:10 AM SUNDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH
LOWLAND AND ADJACENT AGRICULTURAL LAND.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$693
WGUS83 KGRB 211426
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
926 AM CDT MON APR 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-220526-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140423T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1800Z.NO/
926 AM CDT MON APR 21 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON OR TONIGHT.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$476
WGUS83 KGRB 220109
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
809 PM CDT MON APR 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-221609-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140423T0020Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1820Z.NO/
809 PM CDT MON APR 21 2014
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$977
WGUS83 KGRB 221247
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
747 AM CDT TUE APR 22 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC087-115-135-221317-
/O.CAN.KGRB.FL.W.0012.000000T0000Z-140423T0020Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T2205Z.NO/
747 AM CDT TUE APR 22 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:05 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY TOMORROW
MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 5:59 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 14, 5:59 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 559 PM CDT MON APR 14 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 310 PM CDT MON APR 14 2014 A COOL WEEK. MORE WINTRY PRECIPITATION POSSIBLE MID-WEEK... ESPECIALLY ACROSS THE NORTH. UPR FLOW ACRS NOAM IS PRESENTLY HIGHLY AMPLIFIED...WITH THE MEAN TROF POSN OVER THE PLAINS. THE PLAINS TROF WL TEMPORARILY FILL SOME AS STG SHRTWV SHIFTS EWD...THEN AMPLIFY AGAIN MID-WK AS THE NEXT SHRTWV ARRIVES FM THE W. THE TREND DURING THE LATTER PART OF THE FCST PERIOD WL BE FOR THE FLOW TO BECOME MORE PROGRESSIVE AND FLATTEN BACK TO A MORE ZONAL REGIME. THIS IS A COOL WET WEATHER PATTERN FOR THE FCST AREA. BACKING UPR FLOW WITH THE REAMPLIFICATION OF THE TROF WL BRING ANOTHER ROUND OF WINTRY PCPN TO MAINLY NRN WI MID-WEEK...WITH THE BETTER PCPN CHCS SHIFTG INTO THE SE PART OF THE AREA AS THE NEXT SHRTWV EJECTS OUT OF THE TROF LATER IN THE WEEK. THESE SYSTEMS WL NOT HAVE THE DIRECT INFLUX OF GULF MOISTURE THAT THE WEEKEND SYSTEM DID...SO PCPN AMNTS WON/T BE NEARLY AS HEAVY. BUT AMNTS FOR THE PERIOD AS A WHOLE WL STILL PROBABLY END UP AOA NORMAL. THE ABUNDANT CLDS... PCPN...AND LCN OF THE FCST AREA N OF THE MAIN FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND WELL BLO NORMAL FOR THE REST OF THE WORK WEEK. SOME MODERATION IS EXPECTED LATE IN THE PERIOD. && .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 310 PM CDT MON APR 14 2014 COLDER WEATHER TO CONTINUE THIS PERIOD. UPPER TROF WILL MOVE THROUGH LATE TONIGHT INTO TUE MORNING. SHORT WAVE FEATURE NOW OVER IOWA...TO LIFT NORTHEAST INTO SOUTHERN WI THIS EVENING. IT AND ASSOCIATED JET FEATURE KEEPING CLOUDS AND FLURRY ACTIVITY GOING OVER CWA. MORE ENHANCED AREA OF LIGHT SNOW SEEN OVER SOUTHEAST WI MAY CLIP FAR SOUTHEAST CWA THIS AFTERNOON...THOUGH FEEL CURRENT FLURRIES WILL HOLD. OVER THE FAR NORTH...NORTH WINDS AND COLD ADVECTION BRINGING LAKE EFFECT SNOW SHOWERS OR FLURRIES INTO VILAS COUNTY. AT THE SURFACE...HIGH PRESSURE AND DRIER AIRMASS SHIFTING EAST INTO STATE. EXPECT LAKE EFFECT TO DIMINISH TONIGHT AS WINDS SHIFT MORE WESTERLY AS HIGH MOVES IN. MAINLY DRY ON TUE...THOUGH CYCLONIC FLOW TO CONTINUE ALOFT. PLENTY OF CU SEEN UPSTREAM TODAY...THUS BUMPED UP CLOUDS BUT WILL NOT INCLUDE ANY POPS. FEW FLURRIES ALSO POSSIBLE WITH TROF MOVING THROUGH THOUGH CHANCE TOO SMALL TO PUT IN GRIDS AT THIS TIME. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 310 PM CDT MON APR 14 2014 UPR FLOW ACRS THE FCST AREA WL BACK SIGNIFICANTLY TUE NGT AND WED AS SHRTWV AS THE NEXT PAC SHRTWV DIGS SE INTO THE MEAN TROF POSN OVER THE PLAINS. THAT WL LEAD TO A STG ISENT LIFT DEVELOPING... ESP ACRS NRN WI. THE ATM WL STILL BE QUITE COLD AS THE CANADIAN AIR SURGING INTO THE AREA TDA WL HAVE ONLY A LIMITED AMNT OF TIME TO MODIFY. MOISTURE WL ALSO BE SOMEWHAT LIMITED INTIALLY AT LOW- LEVELS...SO EVAPORATIVE COOLING COULD BE SIGNIFICANT. THE RESULT WL BE ANOTHER ROUND OF WINTRY PCPN ACRS THE N. THE MAIN QUESTIONS ARE NOW FAR S IT WL GET. SINCE MOISTURE WL BE LIMITED...SIG LIFT WL BE NEEDED TO ACHIEVE SATURATION. THAT SUGGESTS FOCUSING THE GREATEST PCPN OVER THE FAR N. ALSO TRIED TO SLOW THE EVENT A BIT...AS UPR FLOW WL BE UNDERGOING SIG CHGS AND MODELS OFTEN ARE FAST IN SITNS SUCH AS THIS. CONFIDENCE IN SNOW TOTALS ACRS THE N IS SUFFICIENT TO JUSTIFY ISSUING A WATCH FOR THE NRN 4 COUNTIES THIS AFTN. IT/S POSSIBLE HIGHER SNOW TOTALS COULD OCCUR A LITTLE FARTHER S AS WELL...BUT CONFIDENCE TO SUPPORT A WATCH IN THESE AREAS ISN/T QUITE THERE YET. WE/RE STILL WELL IN ADVANCE OF THE EVENT...SO LATER SHIFTS CAN EXPAND THE WATCH SWD IF NECESSARY. THERE WL BE A LULL IN THE PCPN ONCE THE LEAD WAVE ALONG THE FRONT PUSHES OFF TO THE E THU...BUT THE FRONT IS LIKELY TO STALL JUST SE OF THE AREA. ADDITIONAL PCPN WL PROBABLY SURGE NEWD IN THE BAROCLINIC ZONE...THIS TIME MOST LIKELY AFFECTING THE SE PART OF THE AREA. STRUCTURED POPS ACCORDINGLY. THERMAL PROFILES LOOK FAVORABLE FOR SNOW NOW...BUT WOULD NOT BE SURPRISED IF THEY WERE TO END UP BEING A LITTLE WARMER. SO PCPN TYPE WILL AGAIN BE A FCST ISSUE. THE TIMING OF ADDITIONAL PCPN CHCS IN THE XTD PART OF THE FCST WL BECOME INCREASINGLY DIFFICULT AS THE FLOW FLATTENS. MADE NO SIG CHGS TO THE CONSENSUS-BASED XTD INITIALIZATION GRIDS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 555 PM CDT MON APR 14 2014 A FEW STRAY FLURRIES WILL END THIS AFTERNOON...EXCEPT OVER THE FAR NORTH WHERE SOME LIGHT SNOW SHOWERS MAY LINGER INTO THE EVENING HOURS. EXCEPT FOR A FEW SPOTS OF MVFR CIGS...VFR CIGS SHOULD PREVAIL ACROSS MUCH OF THE REGION TONIGHT AND TUESDAY. THE ONLY EXCEPTION MAY BE FOR SOME PATCHY MVFR CONDITIONS DUE TO FOG ACROSS NORTH CENTRAL WISCONSIN IF WINDS DIMINISH LATE TONIGHT. DID INCLUDE SOME MVFR VISIBILITIES IN THE KRHI TAF BETWEEN 06Z-12Z. NORTHWEST WINDS TONIGHT SHOULD BACK TO THE WEST ON TUESDAY. && .HYDROLOGY... ISSUED AT 310 PM CDT MON APR 14 2014 MANY RIVERS AND STREAMS NEAR BANKFUL OR ABOVE AND ARE EXPECTED TO STAY OR RISE A BIT FURTHER GIVEN YESTERDAYS RAIN/SNOWFALL. COLDER TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. THIS WILL SLOW THE MELT OF CURRENT OR ANY EXPECTED SNOW AND LIMIT POTENTIAL FOR ANY SIGNIFICANT FLOODING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING FOR WIZ005-010>012. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....TE LONG TERM......SKOWRONSKI AVIATION.......ECKBERG HYDROLOGY......TE
Hazardous weather outlook, Apr 14, 3:13 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT MON APR 14 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 313 PM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW SHOWERS OR FLURRIES OFF LAKE SUPERIOR WILL CONTINUE INTO THE EVENING OVER VILAS COUNTY. ROADWAYS MAY BECOME OR CONTINUE TO BE SLIPPERY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SNOW IS EXPECTED ACROSS NORTHERN WISCONSIN WEDNESDAY INTO THURSDAY. A SIGNIFICANT SNOWFALL IS POSSIBLE...SO TRAVEL CONDITIONS WILL LIKELY BE IMPACTED. BE SURE TO MONITOR LATER FORECASTS IF YOU WILL BE TRAVELING ACROSS NORTHERN WISCONSIN WEDNESDAY...WEDNESDAY NIGHT...OR THURSDAY. THE COOLER WEATHER WILL SLOW THE MELTING OF ANY REMAINING SNOW ACROSS NORTHERN WISCONSIN. HOWEVER...MANY AREA RIVERS AND STREAMS REMAIN SWOLLEN FROM THE PRECIPITATION THAT FELL OVER THE WEEKEND. ANYONE LIVING NEAR A RIVER OR STREAM SHOULD CONTINUE TO CLOSELY MONITOR WATER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-152015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 313 PM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TE/SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:03 PM CDT | River Flood Warning | GRB | Wood | 34 hr |
| Apr 15, 3:25 PM CDT | Winter Storm Warning | GRB | Florence, Forest, Oneida, Vilas | 44 hr |
| Apr 15, 3:25 PM CDT | Winter Weather Advisory | GRB | Langlade, Lincoln, Marathon, Marinette, Oconto | 44 hr |
| Apr 15, 3:53 PM CDT | Small Craft Advisory | GRB | 48 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.